# SDR SWIA200616175

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 29,052 hours, 24,563 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN AT SLC, SPOILERON FAULT STATUS MSG.  REPLACED LEFT OUTBD SPOILERON PCU IAW CRJ 200 MM 27-62-01.  OPERATIONAL CHECK OK, PN 27000-7 SN OFF MAL 437.
